# SDR IPXA2015022086161

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 66,598 hours, 13,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Broken
- Location: L1 Door Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN L1 DOOR CHAIN BROKEN. R & R L1 DOOR ELECTRICAL ACTUATOR, MM 52-11-01.  OPS CHECKED NORMAL.
